Constant local dependence

Jones, M. C. (1998). Constant local dependence. Journal of Multivariate Analysis, 64(2) pp. 148–155.

DOI: https://doi.org/10.1006/jmva.1997.1714

Abstract

The local dependence function is constant for the bivariate normal distribution. Here we identify all other distributions which also have constant local dependence. The key property is exponential family conditional distributions and a linear conditional mean. When given two marginal distributions only, this characterisation is not very helpful, and numerical solutions are necessary.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations